# SDR CALA2025020600304

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/HORIZONTAL STAB RIB NO.5 IS CRACK AT FWD I/B LOWER CORNER. ACCOMPLISHED REPAIR ON R/H HORIZONTAL STAB RIB #5 AT  FWD I/B LOWER CORNER RE SRM 55-10-09-2R-5.
